Large losses—probability minimizing approach

Volume 31 / 2004

Michał Baran Applicationes Mathematicae 31 (2004), 243-257 MSC: 60G42, 91B28, 91B24, 91B30. DOI: 10.4064/am31-3-1

Abstract

The probability minimizing problem for large losses of portfolio in discrete and continuous time models is studied. This gives a generalization of quantile hedging presented in [3].

Authors

  • Michał BaranInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image